# SDR GLBA20090228F

- Difficulty date: February 27, 2009
- Submitted: February 28, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 25,589 hours, 27,337 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: M833830110
- Condition: Fused
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DIVERSION - FLIGHT 5118 - EN ROUTE FROM "ISN" PILOTS REPORTED, LOST EMERGENCY DC BUS 2 WHILE INFLIGHT.  PERFORMED AN ELECTRICAL GEAR FREEFALL.  MAINTENANCE REMOVED AND REPLACED CIRCUIT BREAKER CB0048 WHICH WAS FOUND FUSED (STUCK CLOSED) WITH SERVICEABLE RCCB AND TESTED GOOD IAW EMB WIRING MANUAL 20-00-06.  MAINTENANCE PERFORMED A LANDING GEAR TEST IAW EMB-120 32-30-00.  OPERATIONAL TEST WAS GOOD.  ADDITIONALLY THE AUX DROP PUMP CIRCUIT BREAKER HAD POPPED AND THE PILOTS LEFT IT OUT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT AUX PUMP IAW EMB-120 MM 61-23-11.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AN OPERATIONAL CHECK FLIGHT WAS REQUESTED/PERFORMED AND WAS FOUND SATISFACTORY.
